# SDR ASOA2015021912257

- Difficulty date: January 27, 2015
- Submitted: February 19, 2015
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 15,160 hours, 9,933 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 349 AND RBL 40.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.
